MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 52E; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 52E; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure 41 days post implantation due to an acetabular fracture and infection.The cause of the acetabular fracture is unknown; however, it is possible it occurred during the initial surgery.Reconstruction of the acetabular fracture was performed along with revision of the g7 cup and liner.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Cat# 110031011 lot# 65501813 28mm i.D.42mm o.D.Size e bearing.Cat# 650-1158 lot# 3136880 delta cer fem hd 28/0mm t1.Foreign: country: netherlands.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: visual examination of the returned product identified the inner radius of the shell has visible scratches and scuffing.The liner has porous indented into the poly along with other indentations.The installed head has visible wear.Complaint confirmed based on evaluation of returned product.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: interval development of a right acetabular periprosthetic fracture with increased vertical angulation of the acetabular cup.The acetabular cup is loose and has changed in position following fracture as noted with increased vertical cup angulation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 PPS LTD ACET SHELL 52E
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17009730
Report Number0001825034-2023-01202
Device Sequence Number6872871
Product Code PBI
UDI-Device Identifier00880304524224
UDI-Public(01)00880304524224(17)330208(10)7440474
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000663
Device Lot Number7440474
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose